Sounds like you have been taking your Zoloft for the last 3 weeks to a month? Well first of all like any anti depressant, they can take 4 to 6 weeks to fully kick in, so you having an anxiety attack is not unusual. Now the Klonopin is usually a as needed drug, you are taking it as you should be. I have suffered from severe anxiety disorder from the time I was 7 and I am now 23. One thing I have learned from the years that I have dealt with this disorder is sometimes the first drug and dosage you try is not always the right one for you. I had to try several different meds before I found d the one that completely alleviated my attacks and the anxiety, I now take 40 mg of Paxil and it works wonders for me! If I were you I would give the Zoloft a bit more time, and just take the Klonipin as needed, as for your headaches, those are common side effects for both of the meds you are taking so I wouldn't worry about them unless they start getting in the way of you having a good day, and they become too much too handle. I really hope this helps you hun, and I am so sorry to hear that you are having to deal with these attack, they are so scary, but it sound like you are well on your way to having a better quality of life and I am so happy for you. I wish you the very best and good luck.
12 years experience with sever anxiety disorder and psychology major.